MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; SM ADULT W/MAN,MASK AND PEEP

SUNMED HOLDINGS LLC SUNMED LLC; SM ADULT W/MAN,MASK AND PEEP
Model Number AF5140MBP
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Oxygen was coming through tubing but blowing out of side valve.Bag would not inflate & could not get oxygen to patient.
 
Additional Manufacturer Narrative
Oxygen was coming through tubing but blowing out of side valve.Bag would not inflate & could not get oxygen to patient. .
 
Additional Manufacturer Narrative
Oxygen was coming through tubing but blowing out of side valve.Bag would not inflate & could not get oxygen to patient.The complaint reported "oxygen was coming through tubing but blowing out of side valve.Bag would not inflate & could not get oxygen to patient." the complaint investigation was performed based on the content of the issue reported.Based on the complaint report the issue was found during use.However, no patient was harmed.There were no photo images or videos provided for evaluation; therefore, the complaint unconfirmed and no root cause was identified.We will continue to monitor trends during our periodic complaint review meetings.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the second (2) complaint reported for part number af5140mbp for leaking.There was no other complaint reported for part number af5140mbp during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description

Brand Name
SUNMED LLC
Common Device Name
SM ADULT W/MAN,MASK AND PEEP
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19055616
Report Number1314417-2024-00018
Device Sequence Number18151785
Product Code NHK
UDI-Device Identifier10889483074725
UDI-Public10889483074725
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MBP
Device Catalogue NumberAF5140MBP
Device Lot Number448265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown